# SDR SWAA2023071879139

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N8789Q
- Make and model: Boeing 737-8
- Aircraft serial: 67776
- Aircraft time: 2,189 hours, 1,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AFT FLASHLIGHT W/N TEST<[01] REPLACED AFT F/A FLASHLIGHT BATTERY REF AMM 25-64-00.
